# SDR SWAA2014072130129

- Difficulty date: July 14, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N399WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27693
- Aircraft time: 62,250 hours, 50,601 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546544
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME WEB AT CRACKED AT BS 695 BETWEEN LBL 61 TO 62.  REPAIRED WEB IAW SRM & DWG.
